Ask The Doctor > Pending > Enlarged Prostate !!

Enlarged Prostate !!

Patient: Hello,I have several questions regarding my case!!First, Iam a 26 years old male. since two years I have had some troubles with urine system. My case have been diagnosed as simple urine infection got antibiotics for months, and then stopped for a while. after a while got the same symptoms, antibiotics have been taken again and my case have been diagnosed as prostatitis. Since April I had different symptoms including : hard time urniating, waking up several times at night to urinate, feeling like there are some urine drops in the penis, here my case was diagnosed as enlarged prostate due to mastrbuting several times a day. since July i was on antibiotics for 3 months as well as alpha blockers (since july up to now ) !! I realised that the symptoms will increase after each time i mastrbute .My question is : how to stop these symptoms completly ? iam scared that my enlarged prostate will be chronical and that the alpha blockers won’t help anymore, can that really happen ?Is it really related to mastrbuting ? ( iam kind of addicted to mastrbuting and am trying to stop that but its hard!! )last question is, does mastrbuting lead to : tiredness , and will it kill the sexual desirse in an early age ?please answer me as soon as you can as iam really worried !!Best regards !!sorry for my bad english !!

 

 

Symptoms: Urinating several times every night up to 6 ,7 times. feeling like having drops of urine in the penis, heavyness in the penis ,urine flows in many directions and weak urine flow!

 

 

Doctor:

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment